# SDR SWAA990068

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 525
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT KEEL BEAM LOWER CHORD DAMAGED AT B.S. 525 BY     CORROSION.  DAMAGE LENGTH APPROX 5 OF I/B SIDE OF 'T' EXTRUSION.  MAX DAMAGE DEPTH AFTER CLEANING APPROX 0.070.  REPAIRED PER SWA RA 1-353-1974.
